# SDR IPXA10558413

- Difficulty date: January 24, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 18,909 hours, 12,178 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C3 MAIN CARGO DOOR HAS 3 SCREW STARTS AT 486 WL 212 AND 213     REMOVED AND REPLACED MAIN CARGO DOOR FWD FRAME DOUBLER IAW DWG 65-25327, AMM 52-32-05-4, AMM 51-21-04-7 AND SRM 51-40-02.
